Unbounded normal derivative for the Stokes system near boundary

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We study local boundary regularity for the Stokes system. We show that, unlike in the interior case, non-local effects can lead to a violation of local regularity in the spatial variables near the boundary.

Original languageEnglish
Pages (from-to)87-109
Number of pages23
JournalMathematische Annalen
Volume331
Issue number1
DOIs
Publication statusPublished - 2005 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this